Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


still no answer?
Jan 23, 2007

i have a low t cell count but rising three months ago i only had about 20 t cells now i have a little over 100 and my viral load is undetectable. The only thing i suffered from with the low t cell was terriale diahera weight loss and fatigue. But i manage to got to work to the gym and do my thing . i am now back to my desired weight(taking atripla) 186 5'11 i am strong in the gym and doing well . But i have these head bumps . I am taking bactrium cream . I went to my dermetoligist she gave me chrotosone shots and tried draining one of the bumps. She told me to use this medicated mouse and to continue the bactrium. Does the head bumps have anything to do with the hiv ?

Response from Dr. Young

Thanks for your post.

It appears that you've had a very nice response to treatment with your undetectable viral load, rising CD4 count and increased weight.

Your skin bumps do deserve attention- from this distance, it's just about impossible to determine what the cause is, though I'd wonder about a staphylococcal (Staph) infection-- hence the use of the ?Bacitracin (mupirocin) ointment. A culture of the wound may be instructive, and perhaps even a biopsy, if they persist. Fortunately (in a way), Staph infections are not restricted to HIV+ persons and are quite common among negatives as well.

Hope this helps, BY



Previous
Undetectable but T-Cells failing to rise
Next
Atripla vs sustiva and truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement